# SDR YENA201905080265

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 25,293 hours, 7,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1500, HAV-FLL. ON DESCENT CREW REPORTED DIRTY SOCK SMELL FOR ABOUT 10 MINUTES. SMELL WAS MORE PRONOUNCED IN THE REAR OF THE AIRCRAFT REPEAT GRIPE; ACCOMPLISHED W/O# 993523 AND NR 1 AND NR 2 ENGINE WASH. "COMPLIED WITH INFO NOTICE 2017-T015D SECTION D (ECS DECONTAMINATION) A/C OK FOR SERVICE"
